# SDR 07FDEA03956

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53611658204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND ON LT FWD PAX DOOR FRAMING AFT PANEL AT FRAME 16A, STRG 25 (IN A HOLE ATTACHING THE SCUFF PLATE).  REPAIR PERFORMED BY PARTIALLY REPLACEMENT THE AFFECTED SKIN PANEL: CUT OUT OF THE AFT DOOR SKIN PANEL AT STRG 23 AND INSTALLING NEW ONE AS PER DRW R536-11030 ISSUE B IAW EA 6-5312-81098 AND RAS/AS/0006/2005 ISSUE B.
